# SDR DALA2023122610613

- Difficulty date: December 22, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 51,541 hours, 24,548 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 2L DOOR SLIDE NOT ARMING PROPERLY. ARMING LEVER DOES NOT MOVE FULLY INTO THE ARMING POSITION. CORRECTIVE ACTION: CLEANED AND LUBE GIRT BAR. CYCLED HANDLE. OPS CHECKS OK. (5001620)
